Day tablets provide temporary relief from the symptoms of sinus congestion and cold and flu such as blocked nose, headache and fever, body aches and pains.
Night tablets also contain an antihistamine to provide relief from runny nose and sneezing, itchy or watery eyes therefore allows for rest.
- Clears sinus congestion & blocked or runny nose
- Relieves cold & Flu symptoms, fever, headaches and body pains
Adults and children 12 years & over.
- White day tablets: Take 2 in the morning and 2 in the afternoon if required. Repeat dose if needed after 4 to 6 hours.
- Pink night tablets: Take 2 at bedtime if required. Do not take night tablet within 4 hours of day tablet.
Do not exceed 6 day tablets and 2 night tablets in 24 hours.
- Day tablet: Paracetamol 500mg Phenylephrine, Hydrochloride 5mg
- Night tablet: Paracetamol 500mg Phenylephrine, Hydrochloride 5mg, Chlorphenamine Maleate 2mg
PHARMACY ONLY MEDICINE
- Do not exceed 6 day tablets and 2 night tablets in 24 hours.
- Night tablets may cause drowsiness (avoid alcohol and driving).
- Use only as directed. Incorrect use could be harmful. If symptoms persist see your healthcare professional.
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.